# SDR CALA2019112532035

- Difficulty date: November 19, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 95,232 hours, 23,172 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 19256690002
- Condition: Discharged
- Location: L1 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 SLIDE DOOR ASSIST BOTTLE WAS FOUND DISCHARGED.
